# SDR N6WA2022011301

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N568GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10104
- Aircraft time: 42,295 hours, 31,926 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL IN FLIGHT, FOUND FLAPS OUT OF ZERO POSITION WHEN RETRACTED. PERFORMED RIGGING OF THE FLAP PANEL AND ELECTRICAL RIGGING OF THE FLAPS IAW CRJ 550 AMM 27-52-00. RIGGING AND OPS CHECK GOOD.
